Classical solutions for a logarithmic fractional diffusion equation

Rodríguez Santa María, Ana; Pablo, Arturo de; Quirós, Fernando y Vázquez, Juan Luis (2014). Classical solutions for a logarithmic fractional diffusion equation. "Journal de Mathematiques Pures Et Appliquees", v. 101 (n. 6); pp. 901-924. ISSN 0021-7824. https://doi.org/10.1016/j.matpur.2013.10.009.

Descripción

Título: Classical solutions for a logarithmic fractional diffusion equation
Autor/es:
  • Rodríguez Santa María, Ana
  • Pablo, Arturo de
  • Quirós, Fernando
  • Vázquez, Juan Luis
Tipo de Documento: Artículo
Título de Revista/Publicación: Journal de Mathematiques Pures Et Appliquees
Fecha: Junio 2014
Volumen: 101
Materias:
Escuela: E.T.S. Arquitectura (UPM)
Departamento: Matemática Aplicada
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (352kB) | Vista Previa

Resumen

We prove global existence and uniqueness of strong solutions to the logarithmic porous medium type equation with fractional diffusion ?tu + (?)1/2 log(1 + u) = 0, posed for x ? R, with nonnegative initial data in some function space of LlogL type. The solutions are shown to become bounded and C? smooth in (x, t) for all positive times. We also reformulate this equation as a transport equation with nonlocal velocity and critical viscosity, a topic of current relevance. Interesting functional inequalities are involved.

Más información

ID de Registro: 40259
Identificador DC: http://oa.upm.es/40259/
Identificador OAI: oai:oa.upm.es:40259
Identificador DOI: 10.1016/j.matpur.2013.10.009
URL Oficial: arXiv:1205.2223v2
Depositado por: Memoria Investigacion
Depositado el: 06 May 2016 10:46
Ultima Modificación: 06 May 2016 10:46
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM